Top 10 Aleve PM Liquid Gels – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Advil

#ad

80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid

#ad
Advil #ad - Pm pain reliever that rushes liquid relief right where it hurts. Hsa and fsa eligible product. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains.

Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills. One bottle of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.19 Inches
Length2.25 Inches
Weight0.22 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

2. Advil

#ad

Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid, 2x80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid

#ad
Advil #ad - Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains.

Pm pain reliever that rushes liquid relief right where it hurts. Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970

3. Advil

#ad

Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid, 40 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid

#ad
Advil #ad - Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep.

One bottle of 40 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Pm pain reliever that rushes liquid relief right where it hurts. Hsa and fsa eligible product. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2 Inches
Length5 Inches
Weight0.42 Pounds
Width3 Inches
Part Number17399
Model305730167437

4. Aleve

#ad

120 Count, Naproxen Sodium Caplets ‐ 120 Count, Aleve Pain Relief and Nighttime Sleep Aid

#ad
Aleve #ad - All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain. Long lasting relief: two aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain.

Effective over‐the‐counter pm product: only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve. Soft grip cap: this medication comes in a contoured bottle that fits comfortably in your hand, with a soft grip cap that is covered with a cushioned material. Nighttime aleve pain reliever: pain relief caplets indicated for occasional sleeplessness associated with minor aches and Pains.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.36 Inches
Length2.5 Inches
Width2.06 Inches
Part Number025866592582
Model025866592582

5. A+Health

#ad

180 Count, Made in USA, Pain Reliever/Fever Reducer NSAID, A+ Health Naproxen Sodium 220 Mg Liquid Gels

#ad
A+Health #ad - Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track.

Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels. Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living. Temporarily reduces fever and relieves minor pains due to headaches, menstrual cramps, the common cold, backaches, muscular aches, toothaches, and minor arthritis pain.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

6. Amazon Basic Care

#ad

Naproxen Sodium and Diphenhydramine Hydrochloride Tablets, Basic Care Naproxen Sodium Pm, 160 Count, 220 Mg/25 Mg

#ad
Amazon Basic Care #ad - Compare to Aleve pm active ingredients. The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever. Capsule-shaped tablets. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime.

The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. The aches and pains of the day can follow you into nighttime and prevent a good night's rest. Active ingredients in this product are naproxen sodium 220 mg, and diphenhydramine hydrochloride 25 mg, a pain reliever, a nighttime sleep-aid. Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.

Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. Get the rest you need tonight for a better tomorrow.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches
Part Number1

7. Advil

#ad

200 Liquid Filled Capsules, Backache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - One package of 200 advil liqui-gels pain reliever and fever reducer Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.

Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Hsa and fsa eligible product. Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule.

200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, while also reducing fever, 000 pounds of plastic out of landfills. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height7.75 Inches
Length2.5 Inches
Weight0.47 Pounds
Width2.5 Inches
Part Number3
Model305730169493

8. Advil

#ad

Advil PM Pain Reliever And Nighttime Sleep Aid, Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid, 120 Coated Caplets

#ad
Advil #ad - Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away.

Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains. Hsa and fsa eligible product. One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid.

Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

9. Aleve

#ad

And Fever Reduction, Naproxen Sodium Gelcaps, Fast Acting All Day Pain Relief for Headaches, 160 Count, Muscle Aches, Yellow, 220 mg, Aleve Arthritis Gelcap

#ad
Aleve #ad - Each pill has the strength to last 12 hours. Aleve provides temporary relief of minor aches and pains due to backaches, headaches, muscular aches, menstrual pain, minor arthritis and other joint pain, and toothaches.

Each pill has the strength to last 12 hours. Just two pills for all day pain relief. Also temporarily reduces fever. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Based on minimum labeled dosage. Aleve's triple benefit: proven relief, all day long, with fewer pills.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.75 Inches
Length3.07 Inches
Width3.07 Inches

10. Advil

#ad

200 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief

#ad
Advil #ad - Hsa and fsa eligible product. Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.

One bottle of 200 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Ibuprofen liqui-gels in a 33% smaller capsule, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Take these advil mini Liqui-Gels as directed.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135